Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bounds for holomorphic vector fields
HTML articles powered by AMS MathViewer

by E. R. Fernholz PDF
Proc. Amer. Math. Soc. 22 (1969), 344-350 Request permission
References
  • Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. MR 0180696
  • Hugo Rossi, Vector fields on analytic spaces, Ann. of Math. (2) 78 (1963), 455–467. MR 162973, DOI 10.2307/1970536
  • —, Picard variety of an isolated singular point, mimeographed notes, Brandeis University, Waltham, Mass., 1967.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.44
  • Retrieve articles in all journals with MSC: 32.44
Additional Information
  • © Copyright 1969 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 22 (1969), 344-350
  • MSC: Primary 32.44
  • DOI: https://doi.org/10.1090/S0002-9939-1969-0243108-9
  • MathSciNet review: 0243108